Communications in Mathematical Physics

Poisson processes on groups and Feynman path integrals

Ph. Combe, R. Høegh-Krohn, R. Rodriguez, M. Sirugue, and M. Sirugue-Collin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 77, Number 3 (1980), 269-288.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908452

Mathematical Reviews number (MathSciNet)
MR0594304

Zentralblatt MATH identifier
0526.22003

Subjects
Primary: 81C35
Secondary: 22A25: Representations of general topological groups and semigroups 58G32 60J60: Diffusion processes [See also 58J65]

Citation

Combe, Ph.; Høegh-Krohn, R.; Rodriguez, R.; Sirugue, M.; Sirugue-Collin, M. Poisson processes on groups and Feynman path integrals. Comm. Math. Phys. 77 (1980), no. 3, 269--288. https://projecteuclid.org/euclid.cmp/1103908452


Export citation